Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 73, NWS Wilmington, OH

May 26, 20154 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 26, 2015, 8:04 PM EDT for 4 counties in Ohio. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 8:04 PM EDT (00:04 UTC)
Expired
May 26, 2015, 8:32 PM EDT
In force
28 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, OH, Franklin County, OH, Madison County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WUUS51 KILN 270004
SVRILN
OHC047-049-097-129-270045-
/O.NEW.KILN.SV.W.0073.150527T0004Z-150527T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
804 PM EDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  NORTHEASTERN FAYETTE COUNTY IN CENTRAL OHIO...

* UNTIL 845 PM EDT.

* AT 803 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  PLANO...MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  NEW HOLLAND...
  MOUNT STERLING...
  GROVE CITY...

IN ADDITION...STATE ROUTE 207 AT US ROUTE 22...MADISON MILLS...
PANCOASTBURG...DEER CREEK LAKE...FIVE POINTS...DARBYVILLE...DERBY AND
HARRISBURG ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 88 AND 103...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3951 8319 3951 8326 3952 8327 3948 8329
      3954 8342 3997 8314 3985 8287
TIME...MOT...LOC 0004Z 211DEG 35KT 3954 8331

HAIL...<0.75IN
WIND...60MPH

$$
2 follow-up statements
022 
WWUS51 KILN 270019
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
819 PM EDT TUE MAY 26 2015

OHC047-270029-
/O.CAN.KILN.SV.W.0073.000000T0000Z-150527T0045Z/
FAYETTE OH-
819 PM EDT TUE MAY 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE COUNTY IN
CENTRAL OHIO HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3985 8287 3960 8312 3966 8326 3970 8326
      3970 8330 3970 8331 3997 8314
TIME...MOT...LOC 0019Z 211DEG 35KT 3969 8319

$$

OHC049-097-129-270045-
/O.CON.KILN.SV.W.0073.000000T0000Z-150527T0045Z/
FRANKLIN OH-MADISON OH-PICKAWAY OH-
819 PM EDT TUE MAY 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHWESTERN PICKAWAY...SOUTHEASTERN MADISON AND SOUTHWESTERN
FRANKLIN COUNTIES IN CENTRAL OHIO...

AT 818 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED. THIS STORM WAS LOCATED NEAR FIVE POINTS...MOVING NORTHEAST
AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
GROVE CITY.

IN ADDITION...DARBYVILLE...DERBY...HARRISBURG...ORIENT...COMMERCIAL
POINT...DARBYDALE...DUVALL AND LOCKBOURNE ARE NEAR THE PATH OF THIS
STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 88 AND 103...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3985 8287 3960 8312 3966 8326 3970 8326
      3970 8330 3970 8331 3997 8314
TIME...MOT...LOC 0019Z 211DEG 35KT 3969 8319

HAIL...<0.75IN
WIND...60MPH

$$
647 
WWUS51 KILN 270032
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
832 PM EDT TUE MAY 26 2015

OHC049-097-129-270043-
/O.CAN.KILN.SV.W.0073.000000T0000Z-150527T0045Z/
FRANKLIN OH-MADISON OH-PICKAWAY OH-
832 PM EDT TUE MAY 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PICKAWAY...
SOUTHEASTERN MADISON AND SOUTHWESTERN FRANKLIN COUNTIES IN CENTRAL
OHIO HAS BEEN CANCELLED...

THE STORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3985 8287 3960 8312 3966 8326 3970 8326
      3970 8330 3970 8331 3997 8314
TIME...MOT...LOC 0033Z 211DEG 35KT 3981 8310

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:48 PM EDT, 16 minutes earlier.

Area forecast discussion, May 26, 7:48 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
748 PM EDT TUE MAY 26 2015

.SYNOPSIS...
A WARM AND HUMID AIRMASS WILL REMAIN IN PLACE OVER THE NEXT FEW
DAYS. MULTIPLE DISTURBANCES WILL BRING SEVERAL ROUNDS OF SHOWERS
AND THUNDERSTORMS TO THE REGION THROUGH THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO WORK THROUGH THE FA
THIS EVENING. DROPPED THE REMAINDER OF THE WATCH AS THE SVR THREAT
HAS MOVED THROUGH THAT AREA. AN ISOLATED STRONG TO SVR THREAT
CONTINUES ACROSS EASTERN PORTIONS OF THE FA THIS EVENING. SOME
SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE OVERNIGHT HOURS
BEFORE TAPERING OFF. WENT CLOSE TO GUIDANCE WITH LOW TEMPERATURES
IN THE 60S.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
DRY CONDITIONS ARE EXPECTED FOR THE START OF THE SHORT TERM. A
FRONTAL BOUNDARY WILL APPROACH THE AREA WEDNESDAY AFTERNOON. THIS
SYSTEM WILL WEAKEN WEDNESDAY EVENING AS IT CONTINUES TO MOVE
THROUGH THE AREA. THERE IS THE POTENTIAL FOR ISOLATED STRONG TO
SEVERE STORMS...PRIMARILY ACROSS NW PORTIONS OF THE FA. AS THE
FRONTAL BOUNDARY SAGS SOUTH SHOWER AND THUNDERSTORM ACTIVITY WILL
TAPER OFF ACROSS NORTHERN PORTIONS OF THE FA WEDNESDAY NIGHT. SOME
LINGERING ACTIVITY WILL REMAIN ACROSS EXTREME SOUTHERN PORTIONS OF
THE FA BY THE END OF THE SHORT TERM.

WARM SOUTHERLY FLOW WILL ALLOW FOR TEMPERATURES TO CLIMB INTO THE
80S AGAIN FOR THE DAY ON WEDNESDAY. TEMPERATURES WILL DROP DOWN
INTO THE 60S WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AN UNSETTLED PATTERN IS FORECAST TO PERSIST THROUGH THE PERIOD.

PERIOD STARTS WITH AN UPPER RIDGE IN PLACE. A HUMID AND UNSTABLE
AIRMASS CIRCULATING AROUND A SURFACE HIGH CENTERED TO THE EAST WILL
RESULT IN A CHANCE OF THUNDERSTORMS ON THURSDAY MAINLY OVER
SOUTHEAST COUNTIES. SIMILAR CONDITIONS FRIDAY MAY RESULT IN A FEW
MORE THUNDERSTORMS...POSSIBLY AIDED BY COOLING ALOFT AS THE UPPER
RIDGE BEGINS TO ERODE.

ORGANIZED AND WIDESPREAD CONVECTION WILL BE POSSIBLE SATURDAY
THROUGH MONDAY WHEN A SLOW MOVING FRONTAL BOUNDARY IS PUSHED
SOUTHEASTWARD TO ILN BY A BROAD UPPER TROUGH. THE CHANCE FOR
THUNDERSTORMS WILL PERSIST OVER PARTS OF THE AREA ON TUESDAY WHEN
THE FRONTAL BOUNDARY IS PROGGED TO LINGER TO THE SOUTH.

WARM CONDITIONS WITH HIGHS IN THE 80S ARE IN STORE FOR THURSDAY
THROUGH SATURDAY IN A SOUTHERLY FLOW AHEAD OF THE FRONT. READINGS IN
THE 70S ARE EXPECTED SUNDAY THROUGH TUESDAY IN THE COOLER AIRMASS
BEHIND THE FRONT.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...

MOIST SWRLY FLOW ALOFT IN PLACE ACRS THE OHIO VALLEY. AN
EMBEDDED S/W PIVOTING THRU REGION COMBINED WITH MODERATE INSTBY LED
TO THE DEVELOPMENT OF SCATTERED STORMS LATE THIS AFTN. SOME OF THESE
SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EARLY EVENING
BEFORE COMING TO AN END.

MODEL FORECAST SOUNDINGS CONTINUE TO SHOW AN INCREASE IN LOW LEVEL
MOISTURE LATE TONIGHT. HAVE MAINLY MVFR CONDITIONS DEVELOPING IN
FOG WITH IFR AT KLUK AND IFR CONDITIONS CAN NOT BE RULED OUT AT
ALL TAF LOCATIONS. THE FOG/STATUS WILL IMPROVE WEDNESDAY MORNING
WITH ANOTHER CHANCE FOR THUNDERSTORMS WED AFTN AS A FRONTAL
BOUNDARY APPROACHES THE REGION FROM THE NW. AT THIS TIME HAVE A
MENTION OF VCTS.

OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY EVENING AND AGAIN
SATURDAY INTO SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...AR
Hazardous weather outlook, May 26, 7:01 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
701 PM EDT TUE MAY 26 2015

KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-272315-
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-
LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
701 PM EDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING.
AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL BE POSSIBLE. THE MOST
FAVORABLE TIMING FOR SEVERE WEATHER WILL BE BEFORE 9PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ON
WEDNESDAY AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...BUT A FEW STRONG TO SEVERE STORMS MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.  SPOTTER
ACTIVATION MAY BE NEEDED ON WEDNESDAY.

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-272315-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN-
CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-
CLERMONT-
701 PM EDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ON
WEDNESDAY AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...BUT A FEW STRONG TO SEVERE STORMS MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY.

In the hours before

Local storm report, May 26, 6:47 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
647 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     4 NNE HOCKING HILLS SP  39.49N 82.50W
05/26/2015                   HOCKING            OH   LAW ENFORCEMENT

            1 TREE DOWN FALLS TOWNSHIP

&&

BC
Special weather statement, May 26, 7:17 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT TUE MAY 26 2015

OHZ046-055-056-262345-
DELAWARE OH-FRANKLIN OH-LICKING OH-
717 PM EDT TUE MAY 26 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LICKING...
NORTHEASTERN FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES THROUGH 745
PM EDT...

AT 716 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HUBER
RIDGE...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUNBURY.

ALSO...CENTER VILLAGE...GALENA...JOHNSTOWN...OLIVE GREEN AND HARTFORD
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3997 8288 4008 8305 4036 8285 4035 8275
      4035 8274 4028 8274 4027 8249 4026 8248
Special weather statement, May 26, 7:30 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT TUE MAY 26 2015

OHZ079>082-270000-
ADAMS OH-BROWN OH-PIKE OH-HIGHLAND OH-
730 PM EDT TUE MAY 26 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND...WESTERN
PIKE...EASTERN BROWN AND NORTHWESTERN ADAMS COUNTIES THROUGH 800 PM
EDT...

AT 728 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CHERRY
FORK...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SEAMAN AND PEEBLES.

ALSO...WINCHESTER...EMERALD...MAY HILL...HIGHLAND COUNTY AIRPORT...
SERPENT MOUND...POPLAR GROVE...BERRYSVILLE...ROCKY FORK LAKE...SMOKY
CORNERS AND LOCUST GROVE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3922 8354 3909 8324 3877 8360 3888 8379
Special weather statement, May 26, 7:43 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT TUE MAY 26 2015

OHZ063-064-073-080-082-270015-
FAYETTE OH-PICKAWAY OH-PIKE OH-ROSS OH-HIGHLAND OH-
743 PM EDT TUE MAY 26 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HIGHLAND...WESTERN
ROSS...NORTHWESTERN PIKE...SOUTHWESTERN PICKAWAY AND SOUTHEASTERN
FAYETTE COUNTIES THROUGH 815 PM EDT...

AT 741 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RAINSBORO...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BAINBRIDGE...GREENFIELD
AND NEW HOLLAND.

ALSO...EAST MONROE...NEW MARTINSBURG...SOUTH SALEM...LATTAVILLE...
ROCK MILLS...GOOD HOPE...FRANKFORT...AUSTIN...PLANO AND PANCOASTBURG
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3965 8333 3949 8297 3912 8330 3924 8360
Special weather statement, May 26, 7:56 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EDT TUE MAY 26 2015

KYZ099-100-OHZ079-081-270030-
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-
756 PM EDT TUE MAY 26 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN...ADAMS...
MASON AND NORTHWESTERN LEWIS COUNTIES THROUGH 830 PM EDT...

AT 754 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LEWISBURG...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TOLLESBORO...
MAYSVILLE...MANCHESTER...WEST UNION AND SEAMAN.

ALSO...SOMO...RECTORVILLE...GLEN SPRINGS...MORANBURG...ABERDEEN...
RIBOLT...HERRON HILL...CHARTERS...TRINITY AND BRADYSVILLE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3843 8358 3848 8359 3852 8364 3850 8371
      3847 8381 3849 8392 3899 8371 3889 8327
      3881 8326 3841 8353
Local storm report, May 26, 7:57 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
757 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     FELICITY                38.84N 84.10W
05/26/2015                   CLERMONT           OH   LAW ENFORCEMENT

            TREES DOWN ON 133 AND 756.

&&

ANOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:31 PM EDTSpecial Weather StatementILNFranklin44 min
May 26, 8:38 PM EDTSpecial Weather StatementILNLicking, Pickaway37 min
May 26, 8:46 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto44 min
May 26, 9:15 PM EDTSpecial Weather StatementILNLicking30 min
May 27, 5:27 PM EDTSpecial Weather StatementILNMiami33 min
May 27, 6:10 PM EDTSpecial Weather StatementILNLogan35 min
May 27, 6:15 PM EDTSpecial Weather StatementILNShelby15 min
May 27, 6:41 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union30 min
May 27, 6:47 PM EDTSpecial Weather StatementILNHardin13 min
May 27, 7:19 PM EDTSevere Thunderstorm WarningILNDelaware28 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.